Key result
Reel syndrome in a patient with a cardiac resynchronization therapy device led to a migrant left ventricular lead, causing severe device malfunction and diaphragmatic stimulation.
Reel syndrome should be considered in patients with CRT devices presenting with device malfunction and diaphragmatic stimulation.
Prompts vigilance for Reel syndrome in CRT patients with unexplained symptoms; single case leaves open incidence and diagnostic strategies.
We report the case of 70-year-old woman with Reel syndrome and cardiac resynchronization therapy device who experienced severe device malfunction. Reel syndrome was misdiagnosed for several months and the patient manifested fatigue, discomfort and diaphragmatic stimulation.
No takes yet. Share an insight, caveat, or question.
Malagù et al. (2014) studied this question. Reel syndrome in a patient with a cardiac resynchronization therapy device led to a migrant left ventricular lead, causing severe device malfunction and diaphragmatic stimulation.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context:
More from Journal of Cardiovascular Medicine